Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On A. Weil


Author: Yutaka Taniyama; with translation and Introduction by\\ Mark Goresky; Keiko Kawamuro
Journal: Bull. Amer. Math. Soc. 46 (2009), 667-668
DOI: https://doi.org/10.1090/S0273-0979-09-01270-1
Published electronically: June 30, 2009
MathSciNet review: 2525738
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-09-01270-1
Received by editor(s): May 29, 2009
Published electronically: June 30, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.